Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

How can I change my premature grey hairs black again ?

Hi, my hairs turned into white at my early age, what can i do to tuned them in to black again
Asked On : Wed, 29 Jun 2011
Answers:  2 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
there is no medicine till date that return white from black color.
so dont fall in trap of some fake doctor
yes,there is medicine that will prevent or delay the formation of white hair
for that u need to take tablet containing biotin ,n acetyl cysteine.
eat high protein diet,fruits ,salads.
for white hair u need to do hair color.
use ammonia free color and use after doing patch test only.
Answered: Wed, 29 Jun 2011
I find this answer helpful
Internal Medicine Specialist Dr. Kiran Kumar's  Response
Hi Anuja,

Once the hairs turn grey, its not possible to make them black.
The only option is to dye the hair.

No medication or lotion will help.
So please do not get into them

Thanks and Regards
Dr Kiran
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor